Alert archive / Alabama / River Flood Warnings in 2026
River Flood Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 24, 2026, 9:48 AM CST for Clarke County, Washington County, Alabama. It took effect at Jan 28, 2026, 10:00 AM CST. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2026, 9:48 AM CST (15:48 UTC)
- In effect from
- Jan 28, 2026, 10:00 AM CST
- Expired
- Jan 29, 2026, 7:21 PM CST
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 23.57 ft at Jan 29, 2026, 6:00 PM CST.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
963
WGUS44 KMOB 241548
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
948 AM CST Sat Jan 24 2026
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-251600-
/O.NEW.KMOB.FL.W.0005.260128T1600Z-000000T0000Z/
/LRYA1.1.ER.260128T1600Z.260129T1200Z.000000T0000Z.NO/
948 AM CST Sat Jan 24 2026
...FLOOD WARNING IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Wednesday morning until further notice.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Saturday the stage was 5.8 feet.
- Forecast...The river is expected to rise above flood stage
late Wednesday morning and continue rising to 24.6 feet
Thursday morning. Additional rises are possible thereafter.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
1010 follow-up statements
397
WGUS84 KMOB 250552
FLSMOB
Flood Statement
National Weather Service Mobile AL
1152 PM CST Sat Jan 24 2026
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-260600-
/O.CON.KMOB.FL.W.0005.260128T1600Z-000000T0000Z/
/LRYA1.1.ER.260128T1600Z.260130T0000Z.000000T0000Z.NO/
1152 PM CST Sat Jan 24 2026
...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY MORNING UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Wednesday morning until further notice.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 11:00 PM CST Saturday the stage was 6.1 feet.
- Forecast...The river is expected to rise above flood stage
late Wednesday morning and continue rising to 25.3 feet
Thursday evening. Additional rises are possible thereafter.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$363
WGUS84 KMOB 251931
FLSMOB
Flood Statement
National Weather Service Mobile AL
131 PM CST Sun Jan 25 2026
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-261945-
/O.EXT.KMOB.FL.W.0005.260129T2100Z-000000T0000Z/
/LRYA1.1.ER.260129T2100Z.260130T1200Z.000000T0000Z.NO/
131 PM CST Sun Jan 25 2026
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Thursday afternoon until further notice.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 1:00 PM CST Sunday the stage was 6.6 feet.
- Forecast...The river is expected to rise above flood stage
Thursday afternoon and continue rising to 24.4 feet Friday
morning. Additional rises are possible thereafter.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$092
WGUS84 KMOB 260348
FLSMOB
Flood Statement
National Weather Service Mobile AL
948 PM CST Sun Jan 25 2026
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-270400-
/O.EXT.KMOB.FL.W.0005.260129T1054Z-000000T0000Z/
/LRYA1.1.ER.260129T1054Z.260131T0000Z.000000T0000Z.NO/
948 PM CST Sun Jan 25 2026
...FLOOD WARNING NOW IN EFFECT FROM LATE WEDNESDAY NIGHT UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From late Wednesday night until further notice.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Sunday the stage was 7.4 feet.
- Forecast...The river is expected to rise above flood stage
early Thursday morning and continue rising to 25.8 feet
Friday evening. Additional rises are possible thereafter.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
MM494
WGUS84 KMOB 261522
FLSMOB
Flood Statement
National Weather Service Mobile AL
922 AM CST Mon Jan 26 2026
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
ALC025-129-271530-
/O.EXT.KMOB.FL.W.0005.260129T2100Z-000000T0000Z/
/LRYA1.1.ER.260129T2100Z.260131T1200Z.000000T0000Z.NO/
922 AM CST Mon Jan 26 2026
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Thursday afternoon until further notice.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Monday the stage was 11.4 feet.
- Forecast...The river is expected to rise above flood stage
Thursday afternoon and continue rising to 25.4 feet Saturday
morning. Additional rises are possible thereafter.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$841
WGUS84 KMOB 270433 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
1033 PM CST Mon Jan 26 2026
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-280445-
/O.EXT.KMOB.FL.W.0005.260129T1000Z-000000T0000Z/
/LRYA1.1.ER.260129T1000Z.260130T1800Z.000000T0000Z.NO/
1033 PM CST Mon Jan 26 2026
...FLOOD WARNING NOW IN EFFECT FROM LATE WEDNESDAY NIGHT UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From late Wednesday night until further notice.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 10:00 PM CST Monday the stage was 15.9 feet.
- Forecast...The river is expected to rise above flood stage
early Thursday morning and continue rising to a crest of 24.9
feet early Friday afternoon.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
MM921
WGUS84 KMOB 271634
FLSMOB
Flood Statement
National Weather Service Mobile AL
1034 AM CST Tue Jan 27 2026
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
ALC025-129-281645-
/O.EXT.KMOB.FL.W.0005.260129T0448Z-260131T1846Z/
/LRYA1.1.ER.260129T0448Z.260129T1800Z.260131T1245Z.NO/
1034 AM CST Tue Jan 27 2026
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO EARLY
SATURDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Wednesday evening to early Saturday afternoon.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Tuesday the stage was 19.2 feet.
- Forecast...The river is expected to rise above flood stage
late Wednesday evening to a crest of 24.6 feet early Thursday
afternoon. It will then fall below flood stage Saturday
morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$416
WGUS84 KMOB 280146
FLSMOB
Flood Statement
National Weather Service Mobile AL
746 PM CST Tue Jan 27 2026
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-290200-
/O.EXT.KMOB.FL.W.0005.260129T0112Z-260131T1827Z/
/LRYA1.1.ER.260129T0112Z.260130T0000Z.260131T1227Z.NO/
746 PM CST Tue Jan 27 2026
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO EARLY
SATURDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Wednesday evening to early Saturday afternoon.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 7:00 PM CST Tuesday the stage was 20.7 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 24.9 feet Thursday evening. It
will then fall below flood stage Saturday morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$582
WGUS84 KMOB 281602
FLSMOB
Flood Statement
National Weather Service Mobile AL
1002 AM CST Wed Jan 28 2026
...The Flood Warning continues for the following rivers in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-291615-
/O.EXT.KMOB.FL.W.0005.260129T0130Z-260131T1536Z/
/LRYA1.1.ER.260129T0130Z.260130T0000Z.260131T0936Z.NO/
1002 AM CST Wed Jan 28 2026
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE SATURDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From this evening to late Saturday morning.
* IMPACTS...At 24.0 feet, Flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Wednesday the stage was 22.3 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 24.8 feet tomorrow evening. It
will then fall below flood stage early Saturday morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$648
WGUS84 KMOB 290106
FLSMOB
Flood Statement
National Weather Service Mobile AL
706 PM CST Wed Jan 28 2026
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
For the Tombigbee River...including Coffeeville Dam, Coffeeville Dam
- upstream, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-300115-
/O.EXT.KMOB.FL.W.0005.260129T1800Z-260130T1200Z/
/LRYA1.1.ER.260129T1800Z.260129T1800Z.260130T0600Z.NO/
706 PM CST Wed Jan 28 2026
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Thursday afternoon to Friday morning.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 6:00 PM CST Wednesday the stage was 22.9 feet.
- Forecast...The river is expected to rise to a crest of 24.0
feet early tomorrow afternoon. It will then fall below flood
stage early Friday morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$309
WGUS84 KMOB 300121 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
721 PM CST Thu Jan 29 2026
...The Flood Warning is cancelled for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Washington and Clarke
Counties.
ALC025-129-300230-
/O.CAN.KMOB.FL.W.0005.000000T0000Z-260130T0121Z/
/LRYA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
721 PM CST Thu Jan 29 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Tombigbee River Near Leroy.
* ADDITIONAL DETAILS...
- At 7:00 PM CST Thursday the stage was 23.5 feet.
- Forecast...The river is expected to rise to a crest of 23.6
feet just after midnight tonight.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:18 AM CST, 3 hours 30 minutes earlier. Its key messages:
- Issued at 603 AM CST Sat Jan 24 2026
- Strong to severe storms are possible Sunday ahead of a strong cold front moving across the area. High risk of rip currents Saturday night through Sunday night.
- Bitter cold temperatures are expected Sunday night and Monday night with overnight temperatures dipping into the teens to lower 20s. Wind chills values both nights could range from as low as the single digits well inland to the teens near the coast. Cold temperatures continue Tuesday night into Thursday night.
- Strong northerly winds will likely create hazardous conditions for small craft from Sunday through Monday night.
Area forecast discussion, Jan 24, 6:18 AM CST, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
618 AM CST Sat Jan 24 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 603 AM CST Sat Jan 24 2026
- Strong to severe storms are possible Sunday ahead of a strong
cold front moving across the area. High risk of rip currents
Saturday night through Sunday night.
- Bitter cold temperatures are expected Sunday night and Monday
night with overnight temperatures dipping into the teens to
lower 20s. Wind chills values both nights could range from as
low as the single digits well inland to the teens near the
coast. Cold temperatures continue Tuesday night into Thursday
night.
- Strong northerly winds will likely create hazardous conditions
for small craft from Sunday through Monday night.
&&
.DISCUSSION...
Issued at 1218 AM CST Sat Jan 24 2026
Now through Friday...
Through Saturday, a series of weak shortwaves move over the
Southeast, bringing increasing isentropic upglide rain showers north
of a stalled cold front situated along the northern Gulf coast. As
the forecast moves into Saturday night, an opening upper low moving
east along the US/Mexico border develops a surface low over the
northwestern Gulf, when then moves northeast over the western
Southeast (and over the western half of the forecast area), with a
warm front moving inland over and east of I-65 later Saturday night
through Sunday morning. SBCapes rise to around 1000J/kg, but when
combined with good upper divergence, Bulk Wind Shear in the 40-60kt
range, decent 50kt 850mb jet, and 0-1km helicities of 150-250
m^2/s^2, strong to severe storms are possible. Looking at the model
soundings, the instability is tall, but skinny, limiting strong
updrafts, and the wind profile is more linear, leading to small
bowing segments and damaging winds the primary threat. Enough
directional shear is present for spinners, though. Mid level lapse
rates are meh for large hail, but with the good upper dynamics, can
not rule out large hail where stronger updrafts occur. Timing for
any rowdy storms is expected to be late Sunday morning through
Sunday afternoon before a strong post system cold front moves across
the forecast area Sunday afternoon into Sunday evening. This cold
air and strong post frontal winds will drop temperatures quickly,
bottoming them out in the upper teens over northwestern-most
portions of the forecast area to upper 20s over the western Florida
panhandle, and winds chills bottoming out in the single digits
northwest of I-65 to upper teens southeast. The cold air has
resulted in an Extreme Cold Watch for Sunday night, and likely
Monday night. There still is a very small possibility of
freezing/frozen precipitation as the precipitation ends Sunday
night, but any accumulations are expected to be minimal at most.
From Tuesday on, surface high pressure passes north of the forecast
area, easing the strong northerly flow through mid week. Guidance
has been inconsistent in advertising a shift in the low level flow
to onshore the latter half of the week. Current guidance is
advertising northerly flow limiting moisture availability as more
shortwave energy moves over the Southeast Thursday into the coming
weekend. Some relief for the region comes as temperatures moderate
through the week, but remain below seasonal norms.
Weak onshore flow the rest of the week will keep the Rip Risk Low
into the weekend. As the onshore flow strengthens into Sunday, the
Rip Risk rises to High. The offshore flow Monday and more variable
flow mid week will drop the Rip Risk back to Low in the coming week.
/16
&&
.AVIATION...
(12Z TAFS)
Issued at 603 AM CST Sat Jan 24 2026
IFR to MVFR ceilings will persist through most of the morning
before becoming MVFR areawide. Winds will slowly turn easterly
by midday before turning southerly by the late afternoon.
Scattered showers and storms will develop along the coast shortly
after sunset and persist into the overnight hours. IFR to LIFR
ceilings will develop areawide overnight. BB-8
&&
.MARINE...
Issued at 1218 AM CST Sat Jan 24 2026
Light to moderate onshore flow tonight will increase to
strong this weekend. A Small Craft advisory has been issued for
strong onshore, then offshore flow this weekend into the coming
week. Winds ease in the coming week, though a shift back to onshore
by mid week has been inconsistently advertised in the guidance.
/16
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 66 59 72 23 / 50 80 100 30
Pensacola 66 62 72 28 / 20 60 90 50
Destin 66 60 72 32 / 10 40 90 70
Evergreen 65 55 70 24 / 30 80 100 40
Waynesboro 55 43 64 19 / 70 100 100 20
Camden 58 50 68 20 / 50 90 100 30
Crestview 68 57 73 28 / 10 60 90 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Extreme Cold Watch from late Sunday night through Monday morning
for ALZ051>060-261>266.
High Rip Current Risk from 6 PM CST this evening through late
Sunday night for ALZ265-266.
FL...Extreme Cold Watch from late Sunday night through Monday morning
for FLZ201>206.
High Rip Current Risk from 6 PM CST this evening through late
Sunday night for FLZ202-204-206.
MS...Extreme Cold Watch from late Sunday night through Monday morning
for MSZ067-075-076-078-079.
GM...Small Craft Advisory from 6 AM Sunday to midnight CST Monday
night for GMZ630>636.
Small Craft Advisory from 6 AM Sunday to 7 AM CST Tuesday for
GMZ650-655-670-675.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 11:53 PM CST | Small Craft Advisory | MOB | 3 days | |
| Jan 24, 9:47 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 21 days |
Nearby
River Flood Warnings in Alabama, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.